Finally introducing myself

iVillage Member
Registered: 01-21-2009
Finally introducing myself
5
Wed, 01-21-2009 - 8:42pm

Hi,


After

iVillage Member
Registered: 08-19-2008
Wed, 01-21-2009 - 11:05pm
Welcome Leslie!

 

iVillage Member
Registered: 07-25-2008
Thu, 01-22-2009 - 12:01am

Welcome Leslie.

Beach Scene

iVillage Member
Registered: 02-02-2007
Thu, 01-22-2009 - 10:06am

Hi Leslie and welcome!!

Photobucket
iVillage Member
Registered: 11-18-2007
Thu, 01-22-2009 - 1:03pm

Welcome Leslie and thanks for coming out of lurking! Yes give your body a shot especially with the DHEA that way you wont have

iVillage Member
Registered: 01-21-2009
Fri, 01-23-2009 - 9:38am

Hi again,
Thanks for the warm welcome! I was hoping most of you would think I should try a little longer with my own eggs. I think it's too much of a coincidence that so many of you, including myself, became pregnant after using DHEA. To answer some of your questions, I've been seeing an RE in the Wash D.C area. He did all the initial testing including FSH three years ago which at that time I think was 9.5. I responded well to high doses of injectables during IVF cycles but we could only afford to try 2 of them. I wasn't about to give up so I had a TR in July 07. After 6 months of BFN's I had an HSG which showed both tubes blocked. Needless to say I was devastated but 7 months ago laprascopic surgery showed my tubes were normal and open. Since that time I've had 3 IUI's which were BFN. I was waiting to start my 4th when the initial BW showed low positive HCG which was rising slowly. The RE initially thought it was a chemical pregnancy and then became concerned it was an ectopic. Either way my body took care of itself and the HCG returned to 0. So, now I'm back to taking DHEA 75 mg/day, Co Q10 100-200 mg, Vitamin C, multi-vitamin, B-12 and B-complex and Fish oil daily. I have noticed since taking these medicines my complexion is better and my hair has grown like never before. I'm just concerned about staying on DHEA too long. Has anyone heard the recommendations for when to stop taking this medicine? One article I read advised not to take longer than 1 year due to increase risk of testosterone side effects. So far, I haven't noticed any side effects except mild acne and some changes in my cycle. Well, I look forward to getting to know all of you better. It's been a lonely journey since none of my friends/family are going through infertility or wanting a baby after 40.

Leslie